On completely regular semigroups.

O. Steinfeld

Semigroup forum (1980)

  • Volume: 21, page 93-94
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Steinfeld, O.. "On completely regular semigroups.." Semigroup forum 21 (1980): 93-94. <http://eudml.org/doc/134439>.

author = {Steinfeld, O.},
journal = {Semigroup forum},
keywords = {completely regular semigroup; quasi-ideal},
pages = {93-94},
title = {On completely regular semigroups.},
url = {http://eudml.org/doc/134439},
volume = {21},
year = {1980},

AU - Steinfeld, O.
TI - On completely regular semigroups.
JO - Semigroup forum
PY - 1980
VL - 21
SP - 93
EP - 94
KW - completely regular semigroup; quasi-ideal
UR - http://eudml.org/doc/134439
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.